Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 19, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Aug 18, 2007, 3:55 AM MDT. It took effect at Aug 18, 2007, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2007, 3:55 AM MDT (09:55 UTC)
- In effect from
- Aug 18, 2007, 1:00 PM MDT
- Expired
- Aug 18, 2007, 8:33 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPIH 180955 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 355 AM MDT SAT AUG 18 2007 ...A RED FLAG WARNING FOR LOW HUMIDITY AND GUSTY WIND IN CENTRAL IDAHO FIRE WEATHER ZONES 405...406...AND 407 IN EFFECT FROM 1 PM TODAY THROUGH 9 PM TONIGHT... IDZ405-406-182200- /O.UPG.KPIH.FW.A.0013.070818T1900Z-070819T0300Z/ /O.NEW.KPIH.FW.W.0019.070818T1900Z-070819T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 355 AM MDT SAT AUG 18 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WIND IN CENTRAL IDAHO... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. A DRY COLD FRONT WILL MOVE THROUGH CENTRAL IDAHO DURING THE DAY. THIS WILL PRODUCE A WIND SHIFT FROM SOUTHEAST AND SOUTH WIND TO SOUTHWEST WIND...AND WILL ALSO MEAN AN INCREASE IN THIS SOUTHWEST WIND DURING THE AFTERNOON TO GUSTS AS STRONG AS 35 MPH IN THE SALMON-CHALLIS NATIONAL FOREST AND THE NORTHERN SAWTOOTH NATIONAL FOREST. THE WIND WILL COMBINE WITH LOW HUMIDITY OF 7 TO 15 PERCENT IN MANY LOCATIONS IN THE AFFECTED AREA TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ407-182200- /O.NEW.KPIH.FW.W.0019.070818T1900Z-070819T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- 355 AM MDT SAT AUG 18 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WIND IN CENTRAL IDAHO... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. A DRY COLD FRONT WILL MOVE THROUGH CENTRAL IDAHO DURING THE DAY. THIS WILL PRODUCE A WIND SHIFT FROM SOUTHEAST AND SOUTH WIND TO SOUTHWEST WIND...AND WILL ALSO MEAN AN INCREASE IN THIS SOUTHWEST WIND DURING THE AFTERNOON TO GUSTS AS STRONG AS 35 MPH IN THE SALMON-CHALLIS NATIONAL FOREST AND THE NORTHERN SAWTOOTH NATIONAL FOREST. THE WIND WILL COMBINE WITH LOW HUMIDITY OF 7 TO 15 PERCENT IN MANY LOCATIONS IN THE AFFECTED AREA TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MESSICK
2 follow-up statements
000 WWUS85 KPIH 181905 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 105 PM MDT SAT AUG 18 2007 ...A RED FLAG WARNING FOR LOW HUMIDITY AND GUSTY WIND IN CENTRAL IDAHO FIRE WEATHER ZONES 405...406...AND 407 IN EFFECT FROM 1 PM TODAY THROUGH 9 PM TONIGHT... IDZ405>407-190715- /O.NEW.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/ /O.CON.KPIH.FW.W.0019.000000T0000Z-070819T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 105 PM MDT SAT AUG 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR FIRE ZONES 405/406/407 IN SOUTHEAST IDAHO. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS STRONG AS 35 TO 45 MPH ARE POSSIBLE...PARTICULARLY OVER HIGHER TERRAIN. HUMIDITIES WILL ALSO BE TRENDING DOWNWARD DURING THE DAY ON SUNDAY...CONTRIBUTING TO THE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IDZ409>411-190715- /O.NEW.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 105 PM MDT SAT AUG 18 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR FIRE ZONES 409/410/411 IN SOUTHEAST IDAHO. LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS STRONG AS 25 TO 35 MPH ARE POSSIBLE. HUMIDITIES WILL ALSO BE TRENDING DOWNWARD DURING THE DAY ON SUNDAY...CONTRIBUTING TO THE HAZARDOUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IDZ412-413-190715- /O.NEW.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 105 PM MDT SAT AUG 18 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR FIRE ZONES 412 AND 413 IN SOUTHEAST IDAHO. LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS STRONG AS 35 TO 45 MPH ARE POSSIBLE...PARTICULARLY OVER HIGHER TERRAIN. HUMIDITIES WILL ALSO BE TRENDING DOWNWARD DURING THE DAY ON SUNDAY...CONTRIBUTING TO THE HAZARDOUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KPIH 190233 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 833 PM MDT SAT AUG 18 2007 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES FOR SOUTHEAST IDAHO FIRE ZONES 405...406...407...409...410...411...412 AND 413... IDZ405>407-191300- /O.CAN.KPIH.FW.W.0019.000000T0000Z-070819T0300Z/ /O.CON.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 833 PM MDT SAT AUG 18 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS STRONG AS 35 TO 45 MPH ARE POSSIBLE...PARTICULARLY OVER HIGHER TERRAIN. HUMIDITIES WILL ALSO BE TRENDING DOWNWARD DURING THE DAY ON SUNDAY...CONTRIBUTING TO THE HAZARDOUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IDZ409>411-191300- /O.CON.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 833 PM MDT SAT AUG 18 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS STRONG AS 25 TO 35 MPH ARE POSSIBLE. HUMIDITIES WILL ALSO BE TRENDING DOWNWARD DURING THE DAY ON SUNDAY...CONTRIBUTING TO THE HAZARDOUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IDZ412-413-191300- /O.CON.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 833 PM MDT SAT AUG 18 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS STRONG AS 35 TO 45 MPH ARE POSSIBLE...PARTICULARLY OVER HIGHER TERRAIN. HUMIDITIES WILL ALSO BE TRENDING DOWNWARD DURING THE DAY ON SUNDAY...CONTRIBUTING TO THE HAZARDOUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 17, 9:06 PM MDT, 6 hours 49 minutes earlier.
Area forecast discussion, Aug 17, 9:06 PM MDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 906 PM MDT FRI AUG 17 2007 .UPDATE...HAVE REMOVED THUNDERSTORMS FROM MOST OF THE FORECAST AREA PER SATELLITE AND RADAR TRENDS. EARLIER CONVECTION PRODUCED HEAVY RAIN AND WINDS...WITH ISOLATED REPORTS OF WIND DAMAGE COMING IN WELL AFTER CONVECTION HAD MOVED THROUGH. NAM KEEPS POCKET OF CONVECTION GOING OVER EXTREME SOUTHEAST CORNER...THUS WILL LEAVE WEAK POPS THERE OVERNIGHT PER UPSTREAM SATELLITE. WILL DROP RED FLAG WARNING FOR TODAY BUT KEEP WATCH CURRENT FOR SATURDAY AS WINDS LOOK FAVORABLE ACROSS CENTRAL MTNS WITH SFC LOW FORMING IN MONTANA. CAVEAT WILL BE MOISTURE AS CONVECTION REDEVELOPS BUT GIVEN NUMBER OF CURRENT FIRES BELIEVE WATCH TO BE IN GOOD FAITH FOR CRITICAL CONTROL ISSUES. TEXT UPDATES FORTHCOMING. DMH && .PREV DISCUSSION... /ISSUED 231 PM MDT FRI AUG 17 2007/ SHORT TERM...TONIGHT THROUGH MONDAY. AN ACTIVE EVENING AND OVERNIGHT PERIOD IS EXPECTED ACROSS EASTERN IDAHO. CURRENT SATELLITE AND RADAR IMAGERY SUPPORT THE CURRENT FORECAST THAT STATES SHOWERS AND THUNDERSTORMS WILL AFFECT MOST LOCATIONS. RECENT STORM REPORTS HAVE STATED THAT THE STORMS WILL LIKELY CONTAIN SMALL CORES OF MODERATE TO HEAVY PRECIPITATION ALONG WITH FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH. THERE WILL BE A BRIEF BREAK IN STORM ACTIVITY OVERNIGHT...BEFORE ANOTHER ROUND OF CONVECTION AFFECTS THE AREA SATURDAY. IN ADDITION TO THUNDERSTORM ACTIVITY SATURDAY...STRONGER WINDS ALOFT WILL CREATE GUSTY WINDS IN MANY LOCATIONS. THE STRONGEST WIND GUSTS WILL AFFECT PORTIONS OF CENTRAL IDAHO...ESPECIALLY AT HIGHER ELEVATIONS. A MODERATE COLD FRONT WILL SWING THROUGH THE REGION SUNDAY...WITH GUSTY WINDS FOR MOST LOCATIONS...AND SHOWERS/THUNDERSTORMS FOR PORTIONS OF THE SOUTHERN AND EASTERN HIGHLANDS. TEMPERATURES WILL BE COOLER SUNDAY. ZONAL FLOW MONDAY WILL LEAD TO SEASONABLE TEMPERATURES AND NEAR BREEZY CONDITIONS AT TIMES IN OPEN AREAS...ESPECIALLY IN THE SNAKE RIVER PLAIN. LONG TERM...MONDAY NIGHT THROUGH THURSDAY. RELATIVELY DRY ZONAL TO NORTHWEST FLOW WILL OVERSPREAD IDAHO DURING MUCH OF NEXT WEEK. THIS WILL LEAD TO MUCH COOLER TEMPERATURES...AND NEAR BREEZY CONDITIONS IN THE SNAKE RIVER PLAIN. THE BEST CHANCE FOR PRECIPITATION DURING THIS PERIOD WILL BE LATE WEDNESDAY INTO THURSDAY AS A COLD FRONT MIGRATES THROUGH EASTERN IDAHO. CANTIN AVIATION...EXPECT THUNDERSTORMS THIS EVENING FROM BURLEY THROUGH IDAHO FALLS AND ALONG ALL TWEB ROUTES. GENERALLY SCATTERED TO WIDELY SCATTERED IN COVERAGE...ENDING BY MIDNIGHT. EXPECT STRONGER WINDS IN SNAKE RIVER PLAIN SATURDAY AFTERNOON AHEAD OF ADVANCING COLD FRONT. GK FIRE WEATHER...THUNDERSTORMS NOW BECOMING MORE WIDESPREAD IN ZONES 412 AND 413 THIS AFTERNOON. MOIST ATMOSPHERE WITH MOST THUNDERSTORMS WET...BUT SOME WILL BE DRY AND WITH THE FUEL SITUATION MANY FIRE STARTS STILL POSSIBLE DESPITE THE RAIN WITHIN THEM. THUS THE RED FLAG WARNING WILL CONTINUE THIS EVENING UNTIL 11 PM FOR DRY THUNDERSTORMS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY AFTERNOON AND EVENING FOR ZONES 405 AND 406 FOR WINDS AND RELATIVE HUMIDITIES. A STRONG SOUTHERLY FLOW ALOFT SETS UP ON SATURDAY AHEAD OF A COLD FRONT WHICH MOVES THROUGH SUNDAY AND THINK WIND GUSTS WILL EXCEED 30 MILES PER HOUR IN THE NORTHERN ZONES. THINK THE SOUTHERN ZONES WILL HAVE HIGH WIND GUSTS ON SATURDAY AS WELL BUT RELATIVE HUMIDITIES SHOULD REMAIN ABOVE 15 PERCENT. EXPECT SUNDAY TO ALSO BE WINDY BEHIND COLD FRONT AND IT COULD ALSO BE A RED FLAG SCENARIO. GK && .PIH WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR IDZ405-406. &&
Hazardous weather outlook, Aug 17, 4:31 AM MDT, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 431 AM MDT FRI AUG 17 2007 IDZ017>025-031-032-181200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 431 AM MDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED DRY THUNDERSTORMS WILL AFFECT MUCH OF THE REGION TODAY. A RED FLAG WARNING IS IN EFFECT FOR DRY LIGHTNING FOR TODAY. STRONG GUSTY WINDS AND SMALL HAIL MAY ACCOMPANY SOME OF THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 1:05 PM MDT | Fire Weather Watch | PIH | Bannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 9 more | 15 hr |
| Aug 18, 3:18 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Power | 27 min |
| Aug 18, 3:38 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville | 52 min |
| Aug 18, 3:42 PM MDT | Severe Thunderstorm Warning | PIH | Bannock | 33 min |
| Aug 18, 3:52 PM MDT | Tornado Warning | PIH | Bannock | 23 min |
| Aug 18, 4:09 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Caribou | 51 min |
| Aug 18, 4:21 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville, Teton | 25 min |
| Aug 18, 4:47 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville | 28 min |
| Aug 18, 5:02 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bear Lake, Caribou, Franklin, Oneida | 28 min |
| Aug 18, 5:10 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville | 35 min |
| Aug 18, 5:28 PM MDT | Severe Thunderstorm Warning | PIH | Bear Lake, Caribou, Franklin | 19 min |
Nearby
Red Flag Warnings in Idaho, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.